Minimal Pairs Representing Selections of Four Linear Functions in R3
Journal of convex analysis, Tome 7 (2000) no. 2, pp. 445-452
Cet article a éte moissonné depuis la source Heldermann Verlag
We investigate minimal pairs of continuous selections of four linear functions in three dimemsional space. Our purpose is to find minimal pairs of compact convex sets (polytopes) which represent all 166 continuous selections [see S. G. Bartels, L. Kuntz and S. Scholtes, Nonlinear Analysis, Theory, Meth. Appl. 24 (1995) 385-407] which can be made from the three coordinate functions and its negative sum. We find that these 166 selections are represented by 16 essentialy different minimal pairs which were studied in previous papers of the authors [see J. Grzybowski, Arch. Math. 63 (1994) 173-181, and D. Pallaschke, S. Scholtes, R. Urbanski, Bull. Polish. Acad. Sci. Math. 39 (1991) 105-109]. Three out of 16 cases are minimal pairs that are not unique minimal representations in their own quotient classes. One of these quotient classes was already studied in the above mentioned paper of J. Grzybowski and in the papers of D. Pallaschke, R. Urbanski, Z. Oper. Res. 37 (1993) 129-150, and M. Wiernowolski, Studia Math. 124 (2) (1997) 149-154.
Classification :
52A07, 26A27
Mots-clés : Minimal pairs of convex sets, convex analysis
Mots-clés : Minimal pairs of convex sets, convex analysis
@article{JCA_2000_7_2_JCA_2000_7_2_a12,
author = {J. Grzybowski and D. Pallaschke and R. Urbanski},
title = {Minimal {Pairs} {Representing} {Selections} of {Four} {Linear} {Functions} in {R\protect\textsuperscript{3}}},
journal = {Journal of convex analysis},
pages = {445--452},
year = {2000},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2000_7_2_JCA_2000_7_2_a12/}
}
TY - JOUR AU - J. Grzybowski AU - D. Pallaschke AU - R. Urbanski TI - Minimal Pairs Representing Selections of Four Linear Functions in R3 JO - Journal of convex analysis PY - 2000 SP - 445 EP - 452 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2000_7_2_JCA_2000_7_2_a12/ ID - JCA_2000_7_2_JCA_2000_7_2_a12 ER -
J. Grzybowski; D. Pallaschke; R. Urbanski. Minimal Pairs Representing Selections of Four Linear Functions in R3. Journal of convex analysis, Tome 7 (2000) no. 2, pp. 445-452. http://geodesic.mathdoc.fr/item/JCA_2000_7_2_JCA_2000_7_2_a12/